MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC 133 T1 PPS HO 9X137MM; PROSTHETIC, HIP

ZIMMER BIOMET, INC. TPRLC 133 T1 PPS HO 9X137MM; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign; netherlands.The product has been received by zimmer biomet.The investigation is currently in process.Once the investigation has been completed, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the broach of the stem in question had a good press fit to the osteotomy plane of the collum.The definitive stem in question was jammed to at least 2 cm below the coating and then removed.Afterwards, they used the same size broach again and carefully inserted a little deeper to a few mm below osteotomy just after extensive spongiosa excision and lateralization to cortical bone.Stem inserted and again jammed to 2cm below coating.Stem just did not go deeper without risk of femoral fracture (dull sound during impact).Other taperloc stem same size inserted effortlessly.Intervention took no longer than 30 minutes as a result and no impact on patient.The doctor felt that possibly the coating of the particular stem is thicker than usual and therefore simply did not fit properly in the femur.There is no additional information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: h6: component code: mechanical (g04) - stem.Visual examination of the returned product identified there is debris on the porous coating.Height and width were checked and found within conformance to the print.Unable to confirm complaint as the product dimensions are within specification.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.No device problem was found.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no update to the prior event description provided.

Brand Name
TPRLC 133 T1 PPS HO 9X137MM
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17286190
Report Number0001825034-2023-01510
Device Sequence Number17695733
Product Code LZO
UDI-Device Identifier00880304499249
UDI-Public(01)00880304499249(17)320421(10)7240434
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K200196
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number51-104090
Device Lot Number7240434
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2023
Supplement Date Received by Manufacturer10/04/2023
Initial Report FDA Received Date07/10/2023
Supplement Report FDA Received Date10/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose